Not Menstruating At 18 Years Old?

Illustration of Not Menstruating At 18 Years Old?
Illustration: Not Menstruating At 18 Years Old? static01.nyt.com

I want to ask, I’m 18 years old but I haven’t menstruated yet. Last year I went to see a doctor after an ultrasound check and so the results were symptoms of puberty and my reproductive condition was good, the doctor said this was because I was 77kg in excess weight. Then I was given primolut medicine, after 20 eggs were used up I experienced menstruation but the only blood that came out in the form of mucus very little took place in 4 days after that I have not menstruated until now (already 4 months). I searched for information about the medicine for my complaint. I found cyclo progynova from the internet. Can I consume it immediately without consulting a doctor again? Because I’m afraid the doctor will be examined again. Do I continue to consume primolut? Please answer

1 Answer:

Hello, thank you for the question on Alookter.


Menstrual disorders that you are experiencing at this time may be caused by several conditions such as:

Impaired hormonal balance due to excessive weight
Impaired hormonal balance due to stress
Polycystic Ovarian Syndrome (PCOS)
Premature ovarian failure
Associated with other diseases (such as thyroid hormone disorders, diabetes, etc.)
Abnormalities of menstrual blood discharges
and several other possibilities

Because the cause is very varied, and the possibility is not only related to hormones, the drug you are asking about is not necessarily the most appropriate solution to resolve your complaint, and the use of any hormonal drugs must be based on clear consideration and advice from your doctor, It is not advisable to use it on your own discretion and will because these drugs can have dangerous side effects if they are not used according to the doctor's consideration.


The best way to deal with your complaint is to have yourself checked by a gynecologist, and don't be afraid to get checked because every examination that is recommended to be done is not dangerous and aims to find the main cause of your complaint, so that treatment can be done appropriately. Regarding whether you should continue to consume primolut or not, it also goes back to your doctor, if your doctor recommends taking it, then take it as recommended and if it is not recommended, then don't use it.


Henceforth, use only medicines that are recommended by doctors. Also make lifestyle changes by exercising regularly and reducing foods that are high in fat. Eat foods that contain lots of fiber such as vegetables and fruits. It is also recommended to lose weight to achieve ideal body weight by means of a healthy diet, not with a strict and extreme diet.


I hope this helps.

: by

Related Question

Changing Habits In Excess Food Consumption?

Changing Habits In Excess Food Consumption?

(1 year ago)

I want to ask, I have a fever with eye pain, but what’s even more strange is that my eating habits have changed, which is usually able to eat 1 small plate for two days, so 4... Read more

The Tongue Can Only Taste 1 Taste.?

The Tongue Can Only Taste 1 Taste.?

(1 year ago)

Best wishes, HealthReplies.com..I am darmus, 27 years old. It’s been 4 days my appetite is gone, actually the desire to eat is definitely there. Just when I eat it tastes bla... Read more

Menstrual Disturbances After Using Injection Contraception For 1 Month?

Menstrual Disturbances After Using Injection Contraception For 1 Month?

(9 months ago)

Good afternoon r nI use kb injection 1 month r nHaid once every 3 months and the menstrual period can be up to 20 days r nHaid is not smooth r nI want to ask if it is safe to give ... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *